# SDR G73R2016080400001

- Difficulty date: July 22, 2016
- Submitted: August 4, 2016
- Operation: General aviation
- Filed by: Global Aviation Inc, repair station G73R732I
- Aircraft: N126KC
- Make and model: Raythn HAWKER800
- Aircraft serial: 258726
- Aircraft time: 7,245 hours, 5,332 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: ND00752011
- Part serial: L422237
- Condition: Inoperative
- Location: Window Heat
- Part time: 2,150 hours, 1,300 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSCREEN GOES INTO OVERHEAT.
